MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/6H/117MM/LEFT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/6H/117MM/LEFT; PLATE,FIXATION,BONE
Model Number 02.127.221
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot.Product code 02.127.221.Lot#: l120974.Manufacturing site: (b)(4).Release to warehouse date: sep.06, 2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the surgeon was removing a plate and 9 screws from this patient.During the removal 3 of the 3.5mm screw heads broke off into the patient.These 3 screws remained in the patient.He also removed a plate and 6 screws all of which were removed successfully.Procedure was completed successfully.It is unknown if there were fragments generated.It is unknown if there were surgical delay and patient consequence.This complaint involves ten (10) devices.This report is for (1) 3.5mm va-lcp prox tibia plate small bend/6h/117mm/left.This is report 2 of 10 (b)(4).Related product complaint: (b)(4).

Brand Name
3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/6H/117MM/LEFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11273862
Report Number2939274-2021-00651
Device Sequence Number3494144
Product Code HRS
UDI-Device Identifier10886982043528
UDI-Public(01)10886982043528
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.127.221
Device Catalogue Number02.127.221
Device Lot NumberL120974
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date02/03/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4MM CRTX SCRW 3.5MM HEAD/SLF-TPNG 40MM; 3.5MM CORTEX SCREW SELF-TAPPING 40MM; 3.5MM CORTEX SCREW SELF-TAPPING 80MM; 3.5MM TI CORTEX SCREW SELF-TAPPING/80MM; 3.5MM TI CORTEX SCREW SELF-TAPPING/80MM; 3.5MM VBLE ANG LKNG SRW/SLF-TPN/STDRV/75MM; 3.5MM VBLE ANG LKNG SRW/SLF-TPN/STDRV/75MM; 3.5MM VBLE ANG LKNG SRW/SLF-TPN/STDRV/75MM; 3.5MM VBLE ANG LKNG SRW/SLF-TPN/STDRV/75MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR